# SDR AT9900734

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, BS 737 MAINFRAME LEFT SIDE HAS THREE CRACKS.  REMOVED AND REPLACED LEFT MAINFRAME BS 737 IAW DC9 EO 12-5311-29-B1044.
